# SDR HNAA2024070800519

- Difficulty date: May 21, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FUSELAGE CUT-OUT FR-65 SHEAR CLIP ABOVE LWR CENTER SILL IS CORRODED.  REMOVED EXISTING CORRODED SHEAR CLIP SECTION ON CARGO DOOR FUSELAGE CUT-OUT AT FR 65 ABOVE CENTER SILL AND ACCOMPLISHED REPAIR AT AREA IAW PIEDMONT EO1-53-24-0398
